MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Insufficient Information (4580)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.
 
Event or Problem Description
It was reported that this patient was revised due to poly wear.The initial implant date is unknown.No further information is available at this time.
 
Additional Manufacturer Narrative
(h3) the most likely cause for the reported revision due to prosthesis wear is a combination of the risk factors specified in an hhe.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.(d10) concomitant device(s): (b)(6) 180-01-56 - crown cup, cluster-hole gr.56.*the following sections have corrected information: b5: describe event or problem.D1: brand name.
 
Event or Problem Description
It was reported that this male patient's hip was revised approximately 5 years 2 months post op.The patient had a hip prosthesis cup from exactech implanted in 2019.He came in for a check-up in (b)(6) 2023 because of pain that had been present for months with suspected loosening of the prosthesis.The x-ray and ct scan showed minimal decentration of the prosthesis head and unusually pronounced osteolysis in the acetabulum.A skeletal scintigraphy was performed to rule out loosening and then the indication for an inlay change was made.This was done in (b)(6) 2024 on a vit e-hardened specially approved inlay.As part of the replacement operation, in addition to the inlay exchange, the firm integrity of the socket was determined, the cysts in the socket were curettaged and filled using hydroxyapatite + calcium (ceramic bone void filler) and the prosthesis head was replaced.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19619920
Report Number1038671-2024-02154
Device Sequence Number20403863
Product Code JDI
UDI-Device Identifier10885862022172
UDI-Public10885862022172
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2023
Device Catalogue Number130-32-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown